MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AUTOCAP RX; ENDOSCOPE CHANNEL ACCESSORY

BOSTON SCIENTIFIC CORPORATION AUTOCAP RX; ENDOSCOPE CHANNEL ACCESSORY
Model Number M00545101
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4 and h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.However, the complainant reported that the device was not expired.Block h6: mdrf device code a0501 captures the reportable event of the sponge detachment.
 
Event or Problem Description
It was reported to boston scientific corporation that an autocap rx was used in bile duct during an endoscopic retrograde cholangiopancreatography (ercp) on (b)(6) 2024, for the treatment of biliary obstruction.During the procedure, the yellow sponge came out on top of the autocap locking device.The sponge was not pushed inside the scope.The procedure was completed using another of the same device.There was no patient complication as a result of this event.

Brand Name
AUTOCAP RX
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
NOLATO CONTOUR INC
660 vandeberg street
baldwin WI 54002
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19938003
Report Number3005099803-2024-03710
Device Sequence Number7432563
Product Code ODC
UDI-Device Identifier08714729994695
UDI-Public08714729994695
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K210353
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545101
Device Catalogue Number4510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Initial Report FDA Received Date08/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown